Entropy Solution for a Hyperbolic Equation

  • Sévérine Bernard

    Université des Antilles et de la Guyane, Pointe-A-Pitre, Guadeloupe (French)


Nonlinear hyperbolic systems of conservation laws play a central role in Science and Engineering, and their mathematical theory as well as their numerical approximation have made recent significative progress. This paper deals with the existence and uniqueness of an entropy solution of the Cauchy problem for the quasi-linear equation in one space dimension, where is a non-smooth coefficient.

Cite this article

Sévérine Bernard, Entropy Solution for a Hyperbolic Equation. Z. Anal. Anwend. 20 (2001), no. 3, pp. 599–615

DOI 10.4171/ZAA/1034